About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 608073, 10 pages
http://dx.doi.org/10.1155/2013/608073
Research Article

Dynamical Complexity of a Spatial Phytoplankton-Zooplankton Model with an Alternative Prey and Refuge Effect

1School of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang 325035, China
2School of Life and Environmental Science, Wenzhou University, Wenzhou, Zhejiang 325035, China

Received 23 January 2013; Accepted 29 March 2013

Academic Editor: Wan-Tong Li

Copyright © 2013 Weiwei Zhang and Min Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiwei Zhang and Min Zhao, “Dynamical Complexity of a Spatial Phytoplankton-Zooplankton Model with an Alternative Prey and Refuge Effect,” Journal of Applied Mathematics, vol. 2013, Article ID 608073, 10 pages, 2013. doi:10.1155/2013/608073